MathSciNet Relay Station
MathSciNet bibliographic data
MR2111943 41A65 (46B20 46B25)
Indumathi, V. Semi-continuity of metric projections in $l_\infty$-direct sums. Proc. Amer. Math. Soc. 133 (2005), no. 5, 1441–1449.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement